# SDR MWEA99942

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9910078
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-FLOOR FOR GALLEY NR 2 INBOARD FORWARD AND AFT FLOOR MOUNTS HAVE CORROSION ON THEM.  MAINTENANCE REMOVED CORROSION, THEN FABRICATED AND INSTALLED DOUBLER.
